# SDR AALA20011513

- Difficulty date: July 27, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N848AA
- Make and model: Boeing 727223
- Aircraft serial: 20989
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, OVERHEAD EMERGENCY SIGN BETWEEN L1 AND R1 INOPERATIVE.  RECONNECTED EMERGENCY EXIT SIGN CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
